# SDR VNAA0207024

- Difficulty date: July 17, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 18,543 hours, 16,484 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE CREW JUST RECEIVED CLEARANCE FOR TAKEOFF AND EXPERIENCED A LEFT HIGH FUEL FEED TEMPERATURE HIGH CAS MESSAGE AND ABORTED TAKEOFF.  FLIGHT 4173 CLEARED THE RUNWAY AND THE MESSAGE CLEARED BY ITSELF.  FLIGHT 4173 WAS THEN CLEARED FOR ANOTHER TAKEOFF ATTEMPT AND DEPARTED WITH NO FURTHER INCIDENTS.
